# SDR ASOA2014060210622

- Difficulty date: May 5, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 28,602 hours, 19,933 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BULKHEAD AT LOWER WEB RT CORRODED ABOVE CROSSBEAM.  T COMPLIED WITH STEPS 1-4 ON REO 670-53-11-594-01.
